Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Red rash, bumpy skin on face. Applied Betnovate cream. No relief. Any alternate medication?

After mana pause when ever I am exposed to sun I develop red rash and bumpy skin on my face. It has gotten worse over the years. I have used all kinds of sunscreens. It helps reduce the reaction. When it gets bad I apply bentovate creams to treat it. This the only treatment that works. I know cardisone cream is not good treatment. Is there any thing else I can do? Please help Thanks Shahida
Asked On : Fri, 10 Aug 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From what you have described, you seem to be having photosensitivity.
To treat the same, take an antioxidant like antoxid HC or exerge HC or sodox daily. Take vitamin c supplements %00 mg twice in a day. Apply a sunscreen with UVA and UVB protection both half an prior to stepping out in sun and repeat it every three hours. Even if staying indoors use it daily. Apply vitamin c serum in night. When going out use a scarf to cover face, wear shades. If this does not help, then may be a course of hydroxychloroquine can be started for good response.
Hope this helped.
TAke care
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor